# SDR HALA2016031500080

- Difficulty date: March 15, 2016
- Submitted: March 16, 2016
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 53,593 hours, 9,737 cycles
- System (JASC): 3445 · Air Collision Avoidance System
- Part: Tcas System
- Condition: Malfunctioned
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TCAS OFF,  EICAS MESSAGE DURING DESCENT.  BOTH ATC 1 AND 2.  RESET CIRCUIT BREAKER.  TEST CHECKED OUT BOTH 1 AND 2 OK, PASSED.  OK TO CONTINUE.
